5 results for Riemann-Liouville fractional integral.

Parameters for your search query:
Keyword    Riemann-Liouville fractional integral

Open AccessArticle
Export: RIS | BibTeX | EndNote
On New Trapezoid Type Inequalities for h-convex Functions via Generalized Fractional Integral
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 125-128. DOI: 10.12691/tjant-6-4-5
Pub. Date: November 22, 2018Views: 2141Downloads: 1472
Open AccessArticle
Export: RIS | BibTeX | EndNote
Obtaining of Some New Inequalities Using Functıonals for GA-Convex Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 9-15. DOI: 10.12691/tjant-6-1-2
Pub. Date: February 27, 2018Views: 3849Downloads: 2702
Open AccessArticle
Export: RIS | BibTeX | EndNote
Inequalities of Type Hermite-Hadamard for Fractional Integrals via Differentiable Convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 135-139. DOI: 10.12691/tjant-4-5-3
Pub. Date: October 20, 2016Views: 5221Downloads: 3728Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalizations of Hermite-Hadamard-Fejer Type Inequalities for Functions Whose Derivatives are s-Convex Via Fractional Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 183-188. DOI: 10.12691/tjant-2-5-5
Pub. Date: October 20, 2014Views: 9590Downloads: 5530
Open AccessArticle
Export: RIS | BibTeX | EndNote
Hermite-Hadamard Type Inequalities for (m, h1, h2)-Convex Functions Via Riemann-Liouville Fractional Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 23-28. DOI: 10.12691/tjant-2-1-6
Pub. Date: March 23, 2014Views: 10602Downloads: 5845Citations: 4
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types